Hello everyone. Last April I started taking 40 mg a day of Accutane for my severe acne, around August my face was completely clear and I stopped taking the medication at the end of September. I was acne free for 4-5 months and my scars were healing slowly. Sadly 3 weeks ago I noticed some small pimples on my skin, I also noticed that my face had started to flare up, it was an exam week full of stress and no sleep. So I decided to visit my dermatologist, as he told me to visit him when if I flare up.
To be honest, I only have 2-3 very small and harmless pimples, my face still looks pretty clear and smooth, but my red marks have gotten darker instead of fading. I seriously don't care about it, probably because I had to deal with severe acne for years.
Today I visited my dermatologist, he examined my face and told me that the red marks were actually forming pimples and that the minor clogged pores would cause my acne to come back, so he suggested I take a lower dose, 30 mg of Accutane for 2 months, to avoid future breakouts. I had no side effects last time so I accepted taking the drug, however last year Accutane caused a major/horrible initial breakout for the first 3 months of my course. He told me that this time I wouldn't have an initial breakout, I hope so.
Tomorrow when I start my 2 month Accutane course of 30 mg a day, will I have an initial breakout? Has anyone done a short and low dose Accutane treatment 6 months after their first treatment and has it worked?
I know many people that will read this will roll their eyes because someone that doesn't even have moderate acne is worrying about what will happen. I've had severe acne since I was 11, now I'm 17 and the only thing that worked on me was Accutane, I had to struggle with acne just like everyone else on this forum so please try to understand me, I can't handle another severe breakout.
Good luck to those who are on Accutane, and be patient, it works!
No replies to this topic
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users